Authors: Cvetković, Dragoš
Doob, Michael
Simić, Slobodan 
Title: Generalized line graphs
Journal: Journal of Graph Theory
Volume: 5
Issue: 4
First page: 385
Last page: 399
Issue Date: 1-Jan-1981
Rank: M22
ISSN: 03649024
DOI: 10.1002/jgt.3190050408
Abstract: 
Generalized line graphs extend the ideas of both line graphs and cocktail party graphs. They were originally motivated by spectral considerations. in this paper several (nonspectral) classical theorems about line graphs are extended to generalized line graphs, including the derivation and construction of the 31 minimal nongeneralized line graphs, a Krausz‐type covering characterization, and Whitney‐type theorems on isomorphisms and automorphisms.
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

37
checked on Jan 16, 2022

Page view(s)

8
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.